# SDR DXTA2012090605116

- Difficulty date: August 8, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N616QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605345
- Aircraft time: 8,022 hours, 6,455 cycles
- Engine: Pwa PW545A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON LT AND RT STRAKE ASSY.  REPAIRED CORROSION ON LT AND RT VENTRAL STRAKE. MAJOR REPAIR.
